# SDR DALA13059786301

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,306 hours, 13,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 2658-2680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING EXTERIOR FUSELAGE SKIN BS 2658 TO 2680.   SKIN REPAIRED IAW ERA518829-14 REV ORIGINAL.
